PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 3 | 409-423
Tytuł artykułu

Efficient (j,k)-domination

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A dominating set S of a graph G is called efficient if |N[v]∩ S| = 1 for every vertex v ∈ V(G). That is, a dominating set S is efficient if and only if every vertex is dominated exactly once. In this paper, we investigate efficient multiple domination. There are several types of multiple domination defined in the literature: k-tuple domination, {k}-domination, and k-domination. We investigate efficient versions of the first two as well as a new type of multiple domination.
Słowa kluczowe
Wydawca
Rocznik
Tom
27
Numer
3
Strony
409-423
Opis fizyczny
Daty
wydano
2007
otrzymano
2006-04-01
zaakceptowano
2006-05-16
poprawiono
2007-05-16
Twórcy
  • Department of Mathematical Sciences, University of Alabama in Huntsville, Huntsville, AL 35899, USA
  • Department of Computer Science, University of Alabama in Huntsville, Huntsville, AL 35899, USA
Bibliografia
  • [1] D.W. Bange, A.E. Barkauskas and P.J. Slater, Disjoint dominating sets in trees, Sandia Laboratories Report, SAND 78-1087J (1978).
  • [2] D.W. Bange, A.E. Barkauskas and P.J. Slater, Efficient dominating sets in graphs, in: R.D. Ringeisen and F.S. Roberts (eds.) Applications of Discrete Mathematics, pages 189-199, (SIAM, Philadelphia, PA, 1988).
  • [3] D.W. Bange, A.E. Barkauskas and P.J. Slater, Efficient near-domination of grid graphs, Congr. Numer. 58 (1986) 83-92.
  • [4] D.W. Bange, A.E. Barkauskas, L.H. Host and P.J. Slater, Generalized domination and efficient domination in graphs, Discrete Math. 159 (1996) 1-11, doi: 10.1016/0012-365X(95)00094-D.
  • [5] N. Biggs, Perfect codes in graphs, J. Combin. Theory (B) 15 (1973) 288-296, doi: 10.1016/0095-8956(73)90042-7.
  • [6] M. Chellali, A. Khelladi and F. Maffray, Exact double domination in graphs, Discuss. Math. Graph Theory 25 (2005) 291-302, doi: 10.7151/dmgt.1282.
  • [7] G.S. Domke, S.T. Hedetniemi, R.C. Laskar and G. Fricke, Relationships between integer and fractional parameters of graphs, in: Y. Alavi, G. Chartrand, O.R. Oellermann and A.J. Schwenk (eds.), Graph Theory, Combinatorics, and Applications, Proceedings of the Sixth Quadrennial International Conference on the Theory and Applications of Graphs, vol. 1, pages 371-387, (Kalamazoo, MI 1988), Wiley Publications, 1991.
  • [8] M. Farber, Domination, independent domination, and duality in strongly chordal graphs, Discrete Appl. Math. 7 (1984) 115-130, doi: 10.1016/0166-218X(84)90061-1.
  • [9] J.F. Fink and M.S. Jacobson, n-domination in graphs, in: Graph Theory with Applications to Algorithms and Computer Science (Wiley, New York, 1984) 283-300.
  • [10] W. Goddard and M.A. Henning, Real and integer domination in graphs, Discrete Math. 199 (1999) 61-75, doi: 10.1016/S0012-365X(98)00286-6.
  • [11] D.L. Grinstead and P.J. Slater, On the minimum intersection of minimum dominating sets in series-parallel graphs, in: Y. Alavi, G. Chartrand, O.R. Oellermann and A.J. Schwenk (eds.), Graph Theory, Combinatorics, and Applications, Proceedings of the Sixth Quadrennial International Conference on the Theory and Applications of Graphs, vol. 1, pages 563-584, (Kalamazoo, MI 1988), Wiley Publications, 1991.
  • [12] D.L. Grinstead and P.J. Slater, Fractional domination and fractional packing in graphs, Congr. Numer. 71 (1990) 153-172.
  • [13] F. Harary and T.W. Haynes, Nordhaus-Gaddum inequalities for domination in graphs, Discrete Mathematics 155 (1996) 99-105, doi: 10.1016/0012-365X(94)00373-Q.
  • [14] R.R. Rubalcaba and M. Walsh, Minimum fractional dominating and maximum fractional packing functions, submitted.
  • [15] R.R. Rubalcaba and P.J. Slater, A note on obtaining k dominating sets from a k-dominating function on a tree, submitted.
  • [16] P.J. Slater, Generalized graph parameters: Gallai theorems I, Bull. Inst. of Comb. Appl. 17 (1996) 27-37.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1371
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.